Dermatologic therapy · 2020
Dyshidrotic eczema and seborrheic dermatitis-like eczematous eruption following intravenous immunoglobulin therapy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Takci Zennure, Guler Simsek Gulcin, Uzuner Hatice, Akbayrak Atiye, Yıldız Seckin Havva, Karadag Ayse Serap
Аннотация
Intravenous immunoglobulin (IVIg) is increasingly used for the treatment of inflammatory and autoimmune diseases. Although skin reactions to IVIg therapy are usually minor, rare, and not life-threatening, dermatologists need to recognize the nature of these adverse reactions. We describe a 33-year-old man suffering from demyelinating polyneuropathy who developed dyshidrotic eczema on the palms and flaky grayish-white scales on an erythematous base on his face after the administration of IVIg.